I have holistic doctor who has written a prescription for t3 which I filled. It states on T3 5mcg RF Capsules. I felt better than I had ever had when I first started Cytomel Over a year ago, but within a couple of months I had a lot big heart jumps (wasn't palpitations). So tried armour, but since I am so sensitive, I couldn't regulate, but I didn't have the heart jumps. Now back on Levoxyl for a little over 3 months, depression is back, arm pain (fairly intense at times for the last 2 months which I wrote a separate post). I am a little nervous about taking these pills from compounding pharmacy. Can anyone offer many any insight as to what exactly this is? Taken it? Had any successes or nightmares? Any info would be helpful in deciding whether to pursue this. Current Endo doesn't believe in T3! Imagine that! I hadn't been able to afford to go back to the one who prescribed Armour and Cytomel, but have made arrangements to see him in late december. I am going to take bottle with me then and see what he says. I am tired and frustrated! I am sure none of you can relate!! :)))
I don't have too much experience with this, since I am just on a T4 and let me body do the converting.
You stated that your holistic doc prescribed Cytomel, which is not a natural T3, but a manufactured synthetic? What were the reasons for the t3 supplement if you don't mind me asking? I know that the Armour can be difficult to get regulated since it is not and exact science with the dissected hormone.
You also stated that you would like to go back to the doc who prescibed Armour and Cytomel. Now, if thats the case, you might have been getting too much T3, which could give you the heart jumps in a big way. Armour should have its own ratio of T4/T3. I would doubt you need to supplement that with Cytomel (T3 synthetic) also?
As far as the aching, I am not on T3, but have Hashi's and am Hypo. My legs, back and chest ache quite a bit. I am hoping after my levels are dialed in, this will go away. These are all symptoms of being Hypo. It can take a Loooong time to get regulated, so try to be patient and stick with what you think feels right. Keep me in the loop, as I would love to hear more.
Sorry Stella, didn't mean to confuse. I do take levoxyl 125, but just reduced to 112. My latest endo(he's out now!) doesn't believe in t3 which led me back to the holistic doctor who was willing to give me t3 from compounding pharmacy to supplement with my T4, but I had never taken it.
I had horrible heart side effects from Cytomel. Armour was really hard for me to dose and the doctor I had who prescribed it, clearly didn't know how to do it. But on a good note willing to try! So I am going back to him.
So my question was literally just about the experience or saftey of using a t3 from compounding pharmacy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.